International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Downloads: 113

Research Paper | Mathematics | Iraq | Volume 6 Issue 4, April 2017


T-Pure Fuzzy Submodules

Hatam Y. Khalaf | Shaymaa A. Muheyaddin


Abstract: The main aim of this paper is to extend and study the notion of (ordinary) T-pure submodule into T-pure fuzzy submodule and T-pure ideal into T-pure fuzzy ideal. This lead us to introduced and study other notions such as T-pure fuzzy submodule and T-pure fuzzy ideal


Keywords: Fuzzy module, submodules


Edition: Volume 6 Issue 4, April 2017,


Pages: 1610 - 1614


How to Download this Article?

Type your Email Address Below, Click Anywhere Outside the Box, That will Activate the Download Button




How to Cite this Article?

Hatam Y. Khalaf, Shaymaa A. Muheyaddin, "T-Pure Fuzzy Submodules", International Journal of Science and Research (IJSR), Volume 6 Issue 4, April 2017, pp. 1610-1614, https://www.ijsr.net/get_abstract.php?paper_id=ART20172592



Similar Articles with Keyword 'Fuzzy module'

Downloads: 127 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 10, October 2014

Pages: 504 - 507

A Space Having the Homotopy Type with Fuzzy Modules

Dr. Pravanjan Kumar Rana [2]

Share this Article

Downloads: 139

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 584 - 585

Purely Fully Cancellation Fuzzy Modules

Buthainah Nejad Shihab

Share this Article


Top